Product search results for brand:Panadol: (showing 1 to 8 of 8)

Order by: Relevance | Price: Low to High, High to Low

Save for later
Panadol ActiFast - 14 Tablets

Panadol ActiFast - 14 Tablets

8 Advantage card points. PANADOL ACTIFAST TABLET COMP 500MG 1X14.See details below, always read the label.Suitable for: Adults and children aged 12 years and overActive ingredients: Paracetamol FREE Delivery on orders over 45 GBP.

£2.89
More Information
Save for later
Panadol ActiFast Soluble Tablets 24 Tablets

Panadol ActiFast Soluble Tablets 24 Tablets

16 Advantage card points. Relieves headaches, period pain and toothache.See details below, always read the label.Suitable for: Adults and children 6 years and overActive ingredients: paracetamol. FREE Delivery on orders over 45 GBP.

£4.49
More Information
Save for later
Panadol Advance 16 Tablets

Panadol Advance 16 Tablets

Panadol Advance Tablets contains paracetamol, which is an excellent pain-killer. Panadol are effective at relieving pain associated with headaches, migraines, aches and pains of colds and flu, period pain and dental pain. As well as being tough on pain,...

£1.57
More Information
Save for later
Panadol Advance 500 mg Tablets - 16 Tablets

Panadol Advance 500 mg Tablets - 16 Tablets

4 Advantage card points. Panadol Advance 500 mg Tablets are faster absorbed than standard paracetamol tablets FREE Delivery on orders over 45 GBP.

£1.69
More Information
Save for later
Panadol Advance 500 mg Tablets (32)

Panadol Advance 500 mg Tablets (32)

8 Advantage card points. PANADOL ADVANCE 32S P LINE. See details below, always read the label FREE Delivery on orders over 45 GBP.

£2.99
More Information
Save for later
Panadol Extra Advance 500 mg/65 mg - 32 Tablets

Panadol Extra Advance 500 mg/65 mg - 32 Tablets

16 Advantage card points. PANADOL EXTRA ADVANCE 32S P LINE. See details below, always read the label. FREE Delivery on orders over 45 GBP.

£4.49
More Information
Save for later
Panadol Extra Advance 500 mg/65 mg Tablets - 14 Tablets

Panadol Extra Advance 500 mg/65 mg Tablets - 14 Tablets

8 Advantage card points. Panadol Extra Advance 500 mg/65 mg Tablets, fast absorption.See details below, always read the labelSuitable for: Adults and children over 12 years.Active ingredients: Paracetamol 500mg & Caffeine 65mg FREE Delivery on orders...

£2.79
More Information
Save for later
Panadol NightPainTablets

Panadol NightPainTablets

16 Advantage card points. PANADOL NIGHT PAIN TABS 500MG 20S P LINE.See details below, always read the label FREE Delivery on orders over 45 GBP.

£4.99
More Information